Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Soft, white skin after using corn remover pads. Will skin return to normal tone?

Hi, I am an African American female. I utilized Dr. Scholl s corn remover pads and after leaving a pad on for 48 hours, I was left with soft white bleached skin. I removed the top layer of skin and it revealed even whiter smoother skin. This skin is vastly different with my normal complexion . Will my skin return to its normal tone? How long will the process take? Are there any methods to speed the process up? Thanks
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  1693
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
There is nothing to worry. Corn removing pads contain keratolytic agents that can dissolve superficial dead layers of skin. prolonged wearing of corn pads can lead to white macerated skin which regains its normal texture in few days after removing the pad. The resolution will occur spontaneously, so nothing needs to be done to expedite the process. Take care.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor